# SDR ABXA9700307

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 59100512
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT AILERON TRIM TAB DELAMINATED AND DENTED (AD 92-22-08).  REPLACED IAW DC-9 M/M 27-10-5.
